question-icon

Can supplements and thyroid medications lead to changes in the eye colour?

default
Posted on Fri, 18 Jan 2019
Question: My eye color was fading while sick with a thyroid condition. Now I am on supplements and thyroid medication it appears to be returning to my former bright blue. Why?
doctor
Answered by Dr. Mirjeta Guni (1 hour later)
Brief Answer:

About your concern;

Detailed Answer:

Hello,

Would you please inform me what is your thyroid disease? Are you suffering from overactive (hyperthyroidism) or underactive (hypothyroidism)?

It would be good information for us if you provide a picture of the eyes before and now (if you dispose of).

Hope I have answered your query.

Take care

Regards,
Dr Mirjeta Guni, Endocrinologist
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2377 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can supplements and thyroid medications lead to changes in the eye colour?

Brief Answer: About your concern; Detailed Answer: Hello, Would you please inform me what is your thyroid disease? Are you suffering from overactive (hyperthyroidism) or underactive (hypothyroidism)? It would be good information for us if you provide a picture of the eyes before and now (if you dispose of). Hope I have answered your query. Take care Regards, Dr Mirjeta Guni, Endocrinologist